RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2005, Volume 7, Number 3, Pages 64–70 (Mi vmj166)  

This article is cited in 1 scientific paper (total in 1 paper)

The Banach-Saks property

E. M. Semenova, F. A. Sukochevb

a Voronezh State University
b Flinders University, Adelaide, Australia

Full text: PDF file (245 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 14.05.2005

Citation: E. M. Semenov, F. A. Sukochev, “The Banach-Saks property”, Vladikavkaz. Mat. Zh., 7:3 (2005), 64–70

Citation in format AMSBIB
\Bibitem{SemSuk05}
\by E.~M.~Semenov, F.~A.~Sukochev
\paper The Banach-Saks property
\jour Vladikavkaz. Mat. Zh.
\yr 2005
\vol 7
\issue 3
\pages 64--70
\mathnet{http://mi.mathnet.ru/vmj166}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2193471}


Linking options:
  • http://mi.mathnet.ru/eng/vmj166
  • http://mi.mathnet.ru/eng/vmj/v7/i3/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Frank M., Pavlov A.A., “Banach-Saks properties of $C^*$-algebras and Hilbert $C^*$-modules”, Banach J. Math. Anal., 3:2 (2009), 91–102  crossref  mathscinet  zmath  isi  elib
  • Владикавказский математический журнал
    Number of views:
    This page:190
    Full text:73
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021